# SDR NACA2016081100016

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR INTERCOSTAL BS344, LBL45 JUST FORWARD 9G BULKHEAD UNDER FLOOR.  REPLACED FLOOR INTERCOSTAL BS 344, LBL45 JUST FWD 9G BULKHEAD UNDER FLOOR WITH MADE REPAIR PART IAW SRM, REV 110 MATERIAL IDENTIFIED IN SECTION 51-20-3, FIG 1 AND 2.  FLAT PATTERN IN SECTION 51-20-1, FIG 7, FASTENERS IN SECTION 51-30-2.
